1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Info required re: Bydureon

Discussion in 'Incretin Mimetics' started by kellibabi, May 22, 2013.

  1. Johnhawkins53

    Johnhawkins53 Type 2 · Member

    Messages:
    5
    Likes Received:
    4
    Trophy Points:
    43
    Remember, when injecting Bydureon, you are injecting a suspension, not a liquid. That's why you get little nodules under the skin where you inject. These gradually disappear in time and never caused me any irritation. One word of warning - don't massage the nodules in the hope it will make them disappear. If you do this, you are actually releasing the medication at a faster rate than it should be released - resulted in severe nausea for me and there is a risk of hypos as well. Leave the nodules alone, they will disappear of their own accord. Bydureon was great for bringing my BG levels down, but the effect didn't kick in for 6-8 weeks - so be patient.
     
    • Like Like x 2
  2. polpol

    polpol Family member · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    41
    Hi, my other half was taking Dapaglifozin for about 6 months last year. He ended up with a continues infection "down below"...and whilst on holiday in Cornwall, ended up in A & E.( it was a mess )!! Turned out to be a side effect... After reading up on Dapaglifozin ,and hearing that it had only been out for about 12-18 months , we decided he should stop taking it. The doctor then put him on Bydureon, which he has now been taking (along with metformin, & sitagliptin) ,.for approx. 6 months. .The only side effects he seems to have from the Bydureon is lots of lumps , from the injection sites.... Though he hasn't had a check up yet , as the nurse has had to cancel 2 appointments... But back there next week, so we shall see how it goes !!
     
  3. Luv Bee

    Luv Bee Type 2 · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    41
    I have been on Bydureon for 9 weeks now - one of the 1 in 10 that gets the common side effects - I have been termed a super responder as my sugar levels have decreased dramatically but the side effects have kept me off work and put my life on hold - I have been encouraged to continue as the results are so good, I have lost a stone in weight and my pulse rate has increased - I have also been told that some of what I thought were side effects of the medication could be withdrawal symptoms as sickness, nausea, hot flushes, strange internal vibrations + + + I have had a couple of better days recently and do not inject again until Thursday so I am working on the theory that the dose is at maximum now and the withdrawal symptoms may subside and I will be able to get back to normal activity soon - I will keep you posted
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook